No. Fiorcet is a combination of a barbituate call butalbital, acetaminophen and caffeine. Its mainly used for tension and muscle contraction headaches and migraines. It is not a narcotic but it can be habit forming (although less so than with narcotics) and you can get withdrawl symptoms when you go off the drug if you have been on it for long periods. Not everyone, of course, experiences addiction or withdrawl symptoms.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.